# SDR 99ZZZM9

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N695AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39498
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Rig
- Location: Wing
- Part time: 30 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT FLYING NEW AIRCRAFT FROM AMERICAN CHAMPION FACTORY TO ANCHORAGE,ALASKA, REPORTED THE AIRCRAFT FLEW 'HALF OF A BALL' OUT OF TRIM, AND WAS UNABLE TO CORRECT THE PROBLEM BY ADJUSTING THE RUDDER TRIM TAB.  FLAPS AND AILERONS FOUND NOT TO BE RIGGED IAW SCOUNT SERVICE MANUAL.  (M)
